zbMATH — the first resource for mathematics

Regularity criterion for the 3D Hall-magnetohydrodynamic equations involving the vorticity. (English) Zbl 1348.35206
The author study the regularity of solutions to the three-dimensional incompressible Hall-magneto-hydrodynamic equations. And the regularity criterion is obtained only in terms of the vorticity fields, which is similar with that of the magneto-hydrodynamic equations.
Reviewer: Cheng He (Beijing)

35Q35 PDEs in connection with fluid mechanics
35B65 Smoothness and regularity of solutions to PDEs
35Q85 PDEs in connection with astronomy and astrophysics
76W05 Magnetohydrodynamics and electrohydrodynamics
Full Text: DOI
[1] Acheritogaray, M.; Degond, P.; Frouvelle, A.; Liu, J., Kinetic formulation and global existence for the Hall-magneto-hydrodynamicssystem, Kinet. Relat. Models, 4, 901-918, (2011) · Zbl 1251.35076
[2] Balbus, S.; Terquem, C., Linear analysis of the Hall effect in protostellar disks, Astrophys. J., 552, 235-247, (2001)
[3] Campos, L., On hydromagnetic waves in atmospheres with application to the Sun, Theor. Comput. Fluid Dyn., 10, 37-70, (1998) · Zbl 0911.76099
[4] Chae, D.; Degond, P.; Liu, J., Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31, 555-565, (2014) · Zbl 1297.35064
[5] Chae, D.; Lee, J., On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256, 3835-3858, (2014) · Zbl 1295.35122
[6] Chae, D.; Schonbek, M., On the temporal decay for the Hall-magnetohydrodynamic equations, J. Differential Equations, 255, 3971-3982, (2013) · Zbl 1291.35212
[7] Chae, D.; Wan, R.; Wu, J., Local well-posedness for the Hall MHD equations with fractional magnetic diffusion, J. Math. Fluid Mech., 17, 627-638, (2015) · Zbl 1327.35314
[8] Chae, D.; Weng, S., Singularity formation for the incompressible Hall-MHD equations without resistivity, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33, 1009-1022, (2016) · Zbl 1347.35199
[9] Chae, D.; Wolf, J., On partial regularity for the steady Hall magnetohydrodynamics system, Comm. Math. Phys., 339, 1147-1166, (2015) · Zbl 1328.35165
[10] Chae, D.; Wolf, J., On partial regularity for the 3D nonstationary Hall magnetohydrodynamics equations on the plane, SIAM J. Math. Anal., 48, 443-469, (2016) · Zbl 1336.35287
[11] Fan, J.; Fukumoto, Y.; Nakamura, G.; Zhou, Y., Regularity criteria for the incompressible Hall-MHD system, ZAMM Z. Angew. Math. Mech., 95, 1156-1160, (2015) · Zbl 1333.35191
[12] Fan, J.; Li, F.; Nakamura, G., Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109, 173-179, (2014) · Zbl 1297.35067
[13] Fei, M.; Xiang, Z., On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics with horizontal dissipation, J. Math. Phys., 56, (2015), 13 pp · Zbl 1317.76093
[14] Forbes, T., Magnetic reconnection in solar flares, Geophys. Astrophys. Fluid Dyn., 62, 15-36, (1991)
[15] He, F.; Ahmadb, B.; Hayatc, T.; Zhou, Y., On regularity criteria for the 3D Hall-MHD equations in terms of the velocity, Nonlinear Anal. RWA, 32, 35-51, (2016)
[16] He, C.; Xin, Z., On the regularity of solutions to the magneto-hydrodynamic equations, J. Differential Equations, 213, 235-254, (2005) · Zbl 1072.35154
[17] Lemarié-Rieusset, P. G., (Recent Developments in the Navier-Stokes Problem, Chapman Hall/CRC Research Notes in Mathematics, vol. 431, (2002), Chapman Hall/CRC Boca Raton, FL) · Zbl 1034.35093
[18] Lighthill, M., Studies on magneto-hydrodynamic waves and other anisotropic wave motions, Philos. Trans. R. Soc. Lond. Ser. A, 252, 397-430, (1960) · Zbl 0097.20806
[19] Shalybkov, D.; Urpin, V., The Hall effect and the decay of magnetic fields, Astronom. Astrophys., 685-690, (1997)
[20] Wan, R.; Zhou, Y., On the global existence, energy decay and blow up criterions for the Hall-MHD system, J. Differential Equations, 259, 5982-6008, (2015) · Zbl 1328.35185
[21] Wang, Y.; Zuo, W., On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity, Commun. Pure Appl. Anal., 13, 1327-1336, (2014) · Zbl 1292.76012
[22] Weng, S., On analyticity and temporal decay rates of solutions to the viscous resistive Hall-MHD system, J. Differential Equations, 260, 6504-6524, (2016) · Zbl 1341.35133
[23] Weng, S., Space-time decay estimates for the incompressible viscous resistive MHD and Hall-MHD equations, J. Funct. Anal., 270, 2168-2187, (2016) · Zbl 1347.35207
[24] Ye, Z., Regularity criteria and small data global existence to the generalized viscous Hall-magnetohydrodynamics, Comput. Math. Appl., 70, 2137-2154, (2015)
[25] Zhou, Y., Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst., 12, 881-886, (2005) · Zbl 1068.35117
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.